# SDR SWAA2013070117822

- Difficulty date: March 22, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 28,969 hours, 17,218 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Part number: 411A27605
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EXIT PULL HANDLE COVER CRACKED AT TWO LOCATIONS.  R&R COVER PER AMM.
